American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] P. K. Ratnakumar and Saurabh Shrivastava. On bilinear Littlewood-Paley square functions. Proc. Amer. Math. Soc. 140 (2012) 4285-4293.
Abstract, references, and article information   
View Article: PDF

[2] Tuomas P. Hytönen. New thoughts on the vector-valued Mihlin-Hörmander multiplier theorem. Proc. Amer. Math. Soc. 138 (2010) 2553-2560. MR 2607885.
Abstract, references, and article information   
View Article: PDF

[3] Parasar Mohanty and Saurabh Shrivastava. A note on the bilinear Littlewood-Paley square function. Proc. Amer. Math. Soc. 138 (2010) 2095-2098. MR 2596047.
Abstract, references, and article information   
View Article: PDF

[4] Yaryong Heo, Sunggeum Hong and Chan Woo Yang. An endpoint estimate for the cone multiplier. Proc. Amer. Math. Soc. 138 (2010) 1333-1347. MR 2578526.
Abstract, references, and article information   
View Article: PDF

[5] Akihiko Miyachi, Fabio Nicola, Silvia Rivetti, Anita Tabacco and Naohito Tomita. Estimates for unimodular Fourier multipliers on modulation spaces. Proc. Amer. Math. Soc. 137 (2009) 3869-3883. MR 2529896.
Abstract, references, and article information   
View Article: PDF

[6] Kenneth F. Andersen and Parasar Mohanty. Restriction and extension of Fourier multipliers between weighted $L^p$ spaces on $\mathbb {R}^n$ and $\mathbb {T}^n$. Proc. Amer. Math. Soc. 137 (2009) 1689-1697. MR 2470827.
Abstract, references, and article information   
View Article: PDF

[7] W. Schlag. A remark on Littlewood-Paley theory for the distorted Fourier transform. Proc. Amer. Math. Soc. 135 (2007) 437-451. MR 2255290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Neal Bez. $L^p$-boundedness for the Hilbert transform and maximal operator along a class of nonconvex curves. Proc. Amer. Math. Soc. 135 (2007) 151-161. MR 2280201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ioanna Kyrezi and Michel Marias. $H^{1}$-bounds for spectral multipliers on graphs. Proc. Amer. Math. Soc. 132 (2004) 1311-1320. MR 2053335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bassam Shayya. Adjoint restriction estimates and scaling on spheres. Proc. Amer. Math. Soc. 132 (2004) 1517-1524. MR 2053360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Milutin R. Dostanic. Marcinkiewicz's theorem on operator multipliers of Fourier series. Proc. Amer. Math. Soc. 132 (2004) 391-396. MR 2022361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Alexandrou Himonas and Gerard Misiolek. A priori estimates for higher order multipliers on a circle. Proc. Amer. Math. Soc. 130 (2002) 3043-3050. MR 1908929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edmond E. Granirer. Erratum to ``On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$''. Proc. Amer. Math. Soc. 129 (2001) 2503-2503. MR 1823938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Adam Sikora and James Wright. Imaginary powers of Laplace operators. Proc. Amer. Math. Soc. 129 (2001) 1745-1754. MR 1814106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Atanas Stefanov. Strichartz estimates for the Schrödinger equation with radial data. Proc. Amer. Math. Soc. 129 (2001) 1395-1401. MR 1814165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sunggeum Hong. Weak type estimates for cone multipliers on $H^p$ spaces, $p < 1$. Proc. Amer. Math. Soc. 128 (2000) 3529-3539. MR 1690992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jacek Dziubanski. Spectral multiplier theorem for $H^1$ spaces associated with some Schrödinger operators. Proc. Amer. Math. Soc. 127 (1999) 3605-3613. MR 1676352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daniel M. Oberlin. Convolution with affine arclength measures in the plane. Proc. Amer. Math. Soc. 127 (1999) 3591-3592. MR 1690999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Susana Gutiérrez. A note on restricted weak-type estimates for Bochner-Riesz operators with negative index in $\mathbb{R}^n$, $n\ge 2$ . Proc. Amer. Math. Soc. 128 (2000) 495-501. MR 1641626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daniel Oberlin and Hart F. Smith. A Bessel function multiplier. Proc. Amer. Math. Soc. 127 (1999) 2911-2915. MR 1605925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Daniel M. Oberlin. A convolution estimate for a measure on a curve in $\mathbb{R}^4$. II. Proc. Amer. Math. Soc. 127 (1999) 217-221. MR 1476381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shanzhen Lu and Dachun Yang. Multiplier theorems for Herz type Hardy spaces. Proc. Amer. Math. Soc. 126 (1998) 3337-3346. MR 1610741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Guoen Hu and Shanzhen Lu. A weighted $L^2$ estimate for the commutator of the Bochner-Riesz operator. Proc. Amer. Math. Soc. 125 (1997) 2867-2873. MR 1396980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jong-Guk Bak. Sharp estimates for the Bochner-Riesz operator of negative order in $\mathbf{R}^2$. Proc. Amer. Math. Soc. 125 (1997) 1977-1986. MR 1371114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daniel M. Oberlin. A convolution estimate for a measure on a curve in $\mathbb{R}^4$. Proc. Amer. Math. Soc. 125 (1997) 1355-1361. MR 1363436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lung-Kee Chen and Dashan Fan. The multiplier operators on the weighted product spaces. Proc. Amer. Math. Soc. 124 (1996) 3755-3765. MR 1353380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Edmond E. Granirer. On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$. Proc. Amer. Math. Soc. 124 (1996) 3399-3406. MR 1340388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Terence Tao. Weak-type endpoint bounds for Riesz means. Proc. Amer. Math. Soc. 124 (1996) 2797-2805. MR 1327048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] C. W. Onneweer and T. S. Quek. On $H\sp p(\bold R\sp n)$-multipliers of mixed-norm type . Proc. Amer. Math. Soc. 121 (1994) 543-552. MR 1204383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. Thangavelu. A note on a transplantation theorem of Kanjin and multiple Laguerre expansions . Proc. Amer. Math. Soc. 119 (1993) 1135-1143. MR 1195488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2